# SDR 2008UALA01821

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1513
- Condition: Damaged
- Location: Bs 1351 S26-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS TORN OUT STA 1351 BETWEEN STR 28R-26R.  REPAIRED FRAME IAW SRM 53-00-01 FIG 201 DETAIL II AND SRM 51-40-02. AC OK FOR SERVICE.
